# SDR IPXA2015042388304

- Difficulty date: April 11, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 46,684 hours, 14,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587682
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C9, FOUND CRACK ON M/D CARGO FLOOR PANEL, 232GFF AT BS 533-654+22, RBL 33-55, FABRICATE THE REPLACEMENT FLOOR PANEL IAW EO NR B767-5320-9693-H.
